# SDR SCNA96055

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Elongated Hole
- Location: Rt Mlg Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE RIGHT HAND MAIN LANDING GEAR BEAM OUTBOARD SUPPORT FITTING RETAINER BOLT HOLE WAS FOUND ELONGATED.  REPAIRED SUPPORT FITTING PER SUN COUNTRY ENGINEERING ORDER 57-5242-1.
